MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT
Catalog Number AVFL08100
Medical Device Problem Codes Material Deformation (2976); Activation Failure (3270)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577); Insufficient Information (4580)
Date of Event 02/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: as the lot number for the device was not provided, a review of the device history records could not be performed.The return of the sample is pending.The investigation of the reported event is currently underway.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that post a stent graft placement procedure at the cephalic arch, the stent had allegedly collapsed and flow was going around it.The current status of the patient was unknown.
 
Event or Problem Description
It was reported that post a stent graft placement procedure at the cephalic arch, the stent had allegedly collapsed and flow was going around it.Reportedly, the patient is still in bad pain but only two weeks post stenting.The current status of the patient was unknown.
 
Additional Manufacturer Narrative
H11: manufacturing review: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, no lot number of the specific stent was reported.Investigation summary: the delivery system or the stent were not returned for evaluation.Multiple images were provided for evaluation; the images provided were taken from a computer monitor at an oblique angle and with limited quality.The monitor is showing angiographic images and x-ray from multiple days, prior to stent placement, after stent placement, balloon dilation and placement of an additional stent.Based on the images provided a device deficiency of the placed stent could not be identified.In this case, it was reported that the lesion was predilated prior to stent placement, the placed stent was post dilated.There were no reported issues during the initial stent placement procedure; the deformation of the stent was found one year after placement in the cephalic arch.Based on information available and x-ray images provided, the investigation is closed with inconclusive results.A definite root cause for the reported issue could not be identified.Labeling review: relevant labeling for this product was reviewed.Potential complications and adverse events were found to be referenced.The instructions for use (ifu) states that potential complications may include but are not limited to: new lesions in the access circuit requiring reintervention, thrombotic occlusion, restenosis of the target lesion requiring reintervention and others.Covered stent specific events that could be associated with clinical complications such as misplacement, migration, embolism, fracture, compression, kinking and insufficient covered stent expansion.Instructions for covered stent deployment were found to be described in the ifu.Regarding selection of the correct size of the covered stent the ifu states: "special care must be taken to ensure that an appropriately sized device is selected.In the case of a diameter difference between the inflow and the outflow end, utilize the following as the reference vessel depending on the type of access.For an av graft access, utilize the graft diameter and for an av fistula access, utilize the inflow vein diameter." b5, g3, h6 (patient, device, method, result, conclusion).

Brand Name
COVERA VASCULAR COVERED STENT
Common Device Name
VASCULAR COVERED STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21704674
Report Number9681442-2025-00096
Device Sequence Number20019981
Product Code PFV
UDI-Device Identifier00801741106996
UDI-Public(01)00801741106996
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P170042
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAVFL08100
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer07/14/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale